The generalized fundamental equation of information on symmetric cones

Bartosz Kołodziejek

Abstract

In this paper we generalize the fundamental equation of information to the symmetric cone domain and find the general solution under the assumption of continuity of the respective functions.
Author Bartosz Kołodziejek (FMIS / DPMS)
Bartosz Kołodziejek,,
- Department of Probability and Mathematical Statistics
Journal seriesAequationes Mathematicae, ISSN 0001-9054
Issue year2016
Vol90
No5
Pages917-933
Publication size in sheets0.8
Keywords in EnglishFundamental equation of information, Division algorithm, Symmetric cones, Functional equations
ASJC Classification2604 Applied Mathematics; 2607 Discrete Mathematics and Combinatorics; 2600 General Mathematics
Abstract in PolishW pracy rozwiązano uogólnione fundamentalne równanie informacji na stożkach symetrycznych.
DOIDOI:10.1007/s00010-016-0416-0
URL http://link.springer.com/article/10.1007/s00010-016-0416-0?wt_mc=Internal.Event.1.SEM.ArticleAuthorAssignedToIssue
Languageen angielski
Score (nominal)25
Score sourcejournalList
ScoreMinisterial score = 25.0, 02-02-2020, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 02-02-2020, ArticleFromJournal
Publication indicators Scopus Citations = 1; WoS Citations = 1; Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.637; WoS Impact Factor: 2016 = 0.826 (2) - 2016=0.808 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?